MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSUP215PRE
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coating of the guidewire (subject device) scrapped off.No further information available.
 
Additional Manufacturer Narrative
D9 - product available to stryker - updated d9 - returned to manufacturer on - updated h3 - device evaluated by mfg ¿ updated there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the distal 4cm of the guidewire was fractured and stretched.There was stretching to the platinum wire and kinking to the core wire.There were some blood/procedural fluids noted on the guidewire in several locations near the distal fracture point.There was no damage noted to the poly tetra fluoro ethylene (ptfe) coating.A functional test was not performed as the distal end of the guidewire had been fractured.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event of ¿guidewire ptfe coating peeling¿ was not confirmed during the device analysis.The guidewire was found to be fractured and stretched.The device failed to meet specification when returned based on the analysed anomalies.It was reported that the coating scraped off from guidewire.No additional information was received.The device was returned and there were no anomalies noted to the ptfe coating, therefore the reported event was not confirmed.An assignable cause of not confirmed will be assigned to the reported event of ¿guidewire ptfe coating peeling¿.The distal end of the guidewire was noted to be stretched and fractured which indicates force was applied to the device during use.It is likely that there were anatomical and/or procedural factors present during the clinical procedure which may have caused difficulties during use and the subsequent stretch and fracture to the distal tip of the guidewire.Based on review of all available information an assignable cause of procedural factors will be assigned to the analyzed event of ¿guidewire distal tip broken/fractured during use¿ and ¿guidewire distal tip stretched¿, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
SYNCHRO SELECT-14 SUPPORT PS 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22913902
Report Number3012931345-2025-00146
Device Sequence Number13023597
Product Code MOF
UDI-Device Identifier07613327508635
UDI-Public(01)07613327508635(17)280303(10)0000798083
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSUP215PRE
Device Lot Number0000798083
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown